# SDR 96ZZZX186

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct Assy
- Part number: 6568858
- Condition: Broken
- Location: Nr 1-3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF NR 1 AND NR 3 NOSE COWLS, THERMAL ANTI-ICING DUCT ASSEMBLIES, PN 65-68858-(ALL DASH NUMBERS) WERE FOUND BROKEN OR COMPLETELY WORN THROUGH BY THE ATTACHING CLAMPS IN THE 6 O'CLOCK AREA.
